Academic Journal of Applied Mathematical Sciences

Online ISSN: 2415-2188
Print ISSN: 2415-5225

Quarterly Published (4 Issues Per Year)


Volume 8 Number 1 January 2022

Forbidden Zones for the Expectations of Data: New Mathematical Methods and Models for Behavioral Economics

Authors: Alexander Harin
Pages: 12-26
A forbidden zone theorem, hypothesis, and applied mathematical method and model are introduced in the present article. The method and model are based on the forbidden zones and hypothesis. The article is initiated by the well-known generic problems concerned with the mathematical description of the behavior of a man. The essence of the problems consists in biases of preferences and decisions of a man in comparison with predictions of the probability theory. The model is uniformly and successfully applied for different domains. The ultimate goal of the research is to solve some generic problems of behavioral economics, decision theories, and the social sciences.

Exponentiated Cubic Transmuted Weibull Distribution: Properties and Application

Authors: Oseghale O. I. ; Akomolafe A. A. ; Gayawan E.
Pages: 1-11
This work is focused on the four parameters Exponentiated Cubic Transmuted Weibull distribution which mostly found its application in reliability analysis most especially for data that are non-monotone and Bi-modal. Structural properties such as moment, moment generating function, Quantile function, Renyi entropy, and order statistics were investigated. The maximum likelihood estimation technique was used to estimate the parameters of the distribution. Application to two real-life data sets shows the applicability of the distribution in modeling real data.